USP Electronic Research Repository

Items where Author is "Khan, E.A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Khan, Mohammad G.M. and Khan, E.A. and Ahsan, M.J. (2008) Optimum allocation in multivariate stratified sampling in presence of non-response. Journal of the Indian Society of Agricultural Statistics, 62 (1). pp. 42-48. ISSN 0019-6363

Khan, E.A. and Khan, Mohammad G.M. and Ahsan, M.J. (2003) On compromise allocation in multivariate stratified sampling. Aligarh Journal of Statistics, 23 . pp. 31-47. ISSN 0971-0388

Khan, Mohammad G.M. and Khan, E.A. and Ahsan, M.J. (2003) Theory and methods: an optimal multivariate stratified sampling design using dynamic programming. Australian and New Zealand Journal of Statistics, 45 (1). pp. 107-113. ISSN 1369-1473

Khan, E.A. and Khan, Mohammad G.M. and Ahsan, M.J. (2002) Optimum stratification: a mathematical programming approach. Calcutta Statistical Association Bulletin, 52 . pp. 323-333. ISSN 0008-0683

Khan, Mohammad G.M. and Khan, E.A. and Jahan, N. (1996) Optimum number of strata for surveys with small sample size. The Aligarh Journal of Statistics, 15/16 . pp. 27-34. ISSN 0971-0388

This list was generated on Thu Feb 22 10:26:35 2024 +12.